# SDR REXA2016022900340

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,698 hours, 3,835 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE HOUSING HAS A CRACK INDICATION NOTED ALL THE WAY AROUND THE BASE OF HANDLE SHAFT 100% FSH, FAILED NDT INSPECTION.  REMOVED MAIN AVIONICS BAY DOOR IAW 52-42-00-000-801-A01.  REMOVED & INSTALLED NEW SERVICEABLE AVI DOOR HANDLE HOUSING ASSEMBLY IAW AMM 52-42-03-400-801-A01 & SRM 51-42-21-001-001-A01.  REINSTALLED SAME SERVICEABLE MAIN AVIONICS BAY DOOR IAW AMM 52-42-00-400-801-AO1.  OPERATIONS TESTED GOOD.
